# SDR 98ZZZX2952

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550KM
- Make and model: Cessna S550
- Aircraft serial: S5500081
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 34E163
- Condition: Failed
- Location: Flow Control
- Part time: 5,603 hours
- Component: Janitrol
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS AIRCRAFT CLIMBED THROUGH 10,000 FEET, CABIN WOULD NOT PRESSURIZE.  INSPECTION FOUND BOTH FLOW CONTROL VALVES HAD FAILED INTERNALLY.  SUBMITTER STATED EXERCISE VALVES MORE FREQUENTLY DURING MAINTENANCE RUNS OR EVALUATION FLIGHTS OR ESTABLISH A TBO OR REPLACEMENT LIFE.  (APPEARS NOT TO BE A FLEET PROBLEM).
